Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 78, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2012, 7:39 PM EDT for Bedford County, Franklin County, Fulton County, Pennsylvania. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2012, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 29, 2012, 8:45 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Bedford County, PA, Franklin County, PA, Fulton County, PA
The radar
The Sterling radar (KLWX), 110 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:45 PM EDT | HAIL 1 | 4 Se Clearville, PA | |
| Jun 29, 8:00 PM EDT | HAIL 1.75 | 1 Sw Flickerville, PA | |
| Jun 29, 8:02 PM EDT | TSTM WND DMG | Needmore, PA | TREES AND WIRES REPORTED DOWN NEAR NEEDMORE. |
| Jun 29, 8:05 PM EDT | HAIL 1 | 1 Ese Locust Grove, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 6:34 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1842 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 1603 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
367
WUUS51 KCTP 292339
SVRCTP
PAC009-055-057-300045-
/O.NEW.KCTP.SV.W.0078.120629T2339Z-120630T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
739 PM EDT FRI JUN 29 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHWESTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 845 PM EDT
* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR LOCUST GROVE...MOVING EAST
AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
COVE MILLS AND NEEDMORE...
BIG COVE TANNERY...
CLAYLICK AND MERCERSBURG...
GREENCASTLE...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 153 AND 170...I-81 BETWEEN MILE MARKERS 3
AND 4.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3973 7842 3986 7845 3993 7837 3988 7769
3972 7774 3971 7832
TIME...MOT...LOC 2339Z 280DEG 17KT 3983 7827
$$
FORECASTER: LAMBERT1 follow-up statement
743
WWUS51 KCTP 300004
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
804 PM EDT FRI JUN 29 2012
PAC009-300012-
/O.CAN.KCTP.SV.W.0078.000000T0000Z-120630T0045Z/
BEDFORD PA-
804 PM EDT FRI JUN 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BEDFORD COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
LAT...LON 3973 7826 3977 7830 3981 7831 3983 7829
3986 7829 3989 7824 3988 7769 3972 7774
TIME...MOT...LOC 0002Z 280DEG 17KT 3981 7813
$$
PAC055-057-300045-
/O.CON.KCTP.SV.W.0078.000000T0000Z-120630T0045Z/
FRANKLIN PA-FULTON PA-
804 PM EDT FRI JUN 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHERN FULTON AND SOUTHWESTERN FRANKLIN COUNTIES...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR COVE MILLS...OR 13 MILES SOUTH OF BREEZEWOOD...MOVING EAST AT 20
MPH.
LOCATIONS IN THE WARNING INCLUDE...
BIG COVE TANNERY...
CLAYLICK AND MERCERSBURG...
GREENCASTLE...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 156 AND 170...I-81 NEAR MILE MARKER 3.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
522.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. IN ADDITION TO LARGE HAIL AND DAMAGING
WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 3973 7826 3977 7830 3981 7831 3983 7829
3986 7829 3989 7824 3988 7769 3972 7774
TIME...MOT...LOC 0002Z 280DEG 17KT 3981 7813
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:08 PM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 29, 4:08 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 408 PM EDT FRI JUN 29 2012 .SYNOPSIS... HOT AND MUGGY CONDITIONS WILL PREVAIL OVER THE UPCOMING WEEKEND AND INTO NEXT WEEK...AS A WEAK COLD FRONT STALLS NEAR THE PENNSYLVANIA...MARYLAND BORDER. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... THE REGION IS BASKING UNDER HAZY SUNSHINE AND MUGGY DEWPOINTS. THERE WILL BE SOME DROP OFF IN HUMIDITY AS NW FLOW PUSHES SLIGHTLY DRIER AIR INTO THE REGION FROM THE NORTH THIS AFTERNOON...BUT THAT WILL MAINLY AFFECT NORTHERN AREAS. CENTRAL AND SOUTHERN PA WILL REMAIN STEAMY INTO THE WEEKEND. VERY WARM MID LEVELS AND A LACK OF A WELL DEFINED TRIGGER WILL KEEP A LID ON CONVECTIVE ACTIVITY TODAY...SO LITTLE RELIEF SEEN FOR THE HEAT FROM MOTHER NATURE. 850 MB TEMPS BETWEEN 20-24C NORTH TO SOUTH WILL SUPPORT MAX TEMPS IN THE MID 80S NORTH...AND MID 90S ACROSS THE LOWER SUSQ VALLEY. SOME LOCATIONS ALONG THE MD BORDER MAY NUDGE THE CENTURY MARK. HUMID AIR LINGERING ACROSS THE LOWER SUSQ VALLEY WILL RESULT IN HEAT INDICES WITHIN A DEGREE OR TWO EITHER SIDE OF 100 THIS AFTN. FAIR BUT MUGGY CONDITIONS WILL CONTINUE OVERNIGHT OVER ABOUT THE SRN HALF OF THE REGION. DRIER AIR WILL MAKE FOR MORE COMFORTABLE SLEEPING OVER THE NORTHERN TIER. THERE IS SOME UPSTREAM CONVECTION MOVING TWD CHICAGO AT THIS HOUR...BUT EXPECTATIONS ARE THAT THIS WILL STEER ESE AND EVENTUALLY MISS THE REGION OFF TO OUR SOUTH ALONG THE RIBBON OF HIGHEST MOISTURE. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... ANOTHER DAY OF HEAT WITH SURGING HUMIDITY IS IN STORE FOR SATURDAY. APPARENT TEMPERATURES WILL REACH WELL INTO THE 90S FOR THE SOUTHERN HALF OF THE COMMONWEALTH AND HEAT ADVISORIES REMAIN IN EFFECT THROUGH SATURDAY EVENING FOR MOST OF THE SOUTHEAST. BIGGEST QUESTION FOR SATURDAY WILL BE IF WE SEE ANOTHER MCS ROTATE THRU THE NRN EDGE OF THE MID LATITUDE RIDGE. NEW NAM BRINGS AN AREA OF RAIN THROUGH SAT AFTERNOON...WHILE THE NEW GFS IS MORE AMORPHOUS WITH THE QPF IT GENERATES. THE GEFS/SREF BOTH SHOW A PRETTY GOOD CHANCE OF RAIN SO IT LOOKS LIKE A GOOD IDEA TO RAISE AFTERNOON POPS A BIT TO AT LEAST COVER THE CHANCE OF STORMS. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A BROAD UPPER TROUGH WILL EXTEND FROM THE UPPER MS VALLEY EWD ACROSS THE GREAT LAKES AND INTO THE NERN STATES...WITH EMBEDDED VORTICITY MAXIMA TRANSLATING EWD WITHIN FAST WESTERLY FLOW ALOFT ALONG THE US/CANADIAN BORDER. ONE DISTINCT SHORTWAVE TROUGH IS EXPECTED TO BE OVER THE IND/OH AREA...AND WILL SPREAD EWD ACROSS PA INTO THE DELMARVA BY 12Z SUN. THIS FEATURE WILL COMBINE WITH AMPLE MOISTURE AND INSTABILITY ON THE NRN PERIPHERY OF THE HOT SE RIDGE TO PRODUCE POTENTIALLY SIGNIFICANT MCS/SEVERE WIND. THE DY2 SPC SLGT RISK COVERS NEARLY ALL OF THE CWA EXCEPT FOR THE NRN TIER. THE MODELS AND ENSEMBLES OFFER A REASONABLY SIMILAR AND SEEMINGLY REASONABLE LARGER SCALE FLOW PATTERN FROM THE ERN PACIFIC ACROSS NORTH AMERICA. THIS FLOW IS HIGHLIGHTED AT MID-LATITUDES BY MEAN MID-UPPER LEVEL TROUGHS JUST OFF THE US WEST COAST AND OVER THE NERN US...SANDWICHING A VERY HOT AND PERSISTENT SUMMERTIME RIDGE EXPANDED OUT FROM THE CENTRAL US. THIS IS ESSENTIALLY AN EXTENSION OF THE SHORT TERM WEATHER PATTERN TO A LARGE DEGREE WITH SLIGHT RETROGRESSION OF THE UPPER RIDGE. HPC D3-7 PROGS SHOW RETREATING SFC HIGH MON FOLLOWED BY PCPN CHANCES ASSOCD WITH FRONTAL SYSTEM AROUND MID-WEEK. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... EXPECT A CONTINUATION OF MAINLY VFR CONDITIONS TODAY INTO SATURDAY A VERY SUMMER-LIKE AIRMASS REMAINS IN PLACE OVER THE FCST AREA. EXCEPTIONS WILL BE LATER TONIGHT THRU JUST AFTER DAWN SATURDAY AS SOME THIN FOG OR HAZE DROPS VIS TO BETWEEN 3-5 MILES IN SOME AREAS. THIS SHUD IMPROVE BY MID MORNING AS WE MIX OUT. A GUSTY NW BREEZE THIS AFTERNOON AT MOST TERMINALS WILL RETURN TO MAINLY LIGHT AND VARIABLE WINDS OVERNIGHT. SATURDAY AFTERNOON HAS THE POSSIBILITY OF LOCALLY REDUCED CONDITIONS WITH THE EXPECTATIONS OF SOME DIURNAL SHOWERS AND STORMS DEVELOPING. TIMING AND LOCATION REMAIN QUESTIONABLE...BUT REDUCED CONDITIONS WOULD REMAIN A POSSIBILITY INTO THE EVENING WITH ANY ACTIVITY THAT DOES MANAGE TO FORM. OUTLOOK... FRI NIGHT...MAINLY VFR. ISOLD SHOWERS/TSTMS WITH LOCAL RESTRICTIONS. SAT-MON...MAINLY VFR. SLIGHT CHC OF A SHOWER/TSTM. FOG AND HZ EARLY. TUES...MAINLY VFR BUT WITH RESTRICTIONS IN ANY SHOWERS OR STORMS THAT FORM. && .CTP WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT SATURDAY FOR PAZ028-035-036-056- 057-059-063>066. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...STEINBUGL AVIATION...LA CORTE
Hazardous weather outlook, Jun 29, 6:51 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 651 PM EDT FRI JUN 29 2012 PAZ004>006-037-302300- WARREN-MCKEAN-POTTER-TIOGA- 651 PM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017>019-024>027-041-042-045-046-049>053-058-302300- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 651 PM EDT FRI JUN 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ON SATURDAY. PAZ033-034-302300- SOMERSET-BEDFORD- 651 PM EDT FRI JUN 29 2012 ...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE USING STANDARD PROCEDURES. PAZ035-036-302300- FULTON-FRANKLIN- 651 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE USING STANDARD PROCEDURES. PAZ028-056-057-059-063>066-302300- JUNIATA-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 651 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ON SATURDAY. GARTNER/LAMBERT
In the hours before
Special weather statement, Jun 29, 6:39 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
639 PM EDT FRI JUN 29 2012
PAZ024-025-033-034-292345-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
639 PM EDT FRI JUN 29 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEDFORD...
NORTHERN SOMERSET...SOUTHWESTERN BLAIR AND SOUTHWESTERN CAMBRIA
COUNTIES...
AT 628 PM EDT...A RAPIDLY DEVELOPING LINE OF STRONG THUNDERSTORMS
WAS LOCATED FROM OGLETOWN TO LAUREL MOUNTAIN...MOVING EAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THESE STORMS WILL AFFECT OSTERBURG...CESSNA...
BEDFORD...AND JEROME...WESTMONT...LORAIN...JOHNSTOWN...AND
ELIM...NEW ENTERPRISE AND EVERETT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 163...I-70 BETWEEN
MILE MARKERS 147 AND 150...I-99 BETWEEN MILE MARKERS 0 AND 20.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 30...ROUTE 219...ROUTE 220...STATE ROAD 56.
LAT...LON 4012 7921 4013 7918 4015 7917 4039 7898
4037 7863 4032 7825 4026 7825 4022 7822
3999 7822 3996 7823 3995 7824 4004 7930
4005 7930
FORECASTER: LAMBERTSpecial weather statement, Jun 29, 7:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
728 PM EDT FRI JUN 29 2012
PAZ026-034-035-300030-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
728 PM EDT FRI JUN 29 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEDFORD...
NORTHEASTERN FULTON AND SOUTHWESTERN HUNTINGDON COUNTIES THROUGH 830
PM EDT...
AT 724 PM EDT...A STRONG THUNDERSTORM WAS NEAR SAXTON...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 45 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL AFFECT WATERFALL...SALTILLO AND
ORBISONIA.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE NEAR MILE MARKER 186.
THIS WILL ALSO IMPACT ROUTE 522.
LAT...LON 4024 7826 4027 7826 4028 7827 4033 7824
4036 7792 4014 7785 4009 7785 4007 7842
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 12:19 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 41 min |
| Jun 29, 12:41 AM EDT | Special Weather Statement | CTP | Elk | 49 min |
| Jun 29, 1:02 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 58 min |
| Jun 29, 1:37 AM EDT | Special Weather Statement | CTP | McKean | 38 min |
| Jun 29, 1:46 AM EDT | Special Weather Statement | CTP | Elk | 29 min |
| Jun 29, 1:54 AM EDT | Special Weather Statement | CTP | Potter | 36 min |
| Jun 29, 1:58 AM EDT | Special Weather Statement | CTP | Clearfield | 32 min |
| Jun 29, 2:24 AM EDT | Special Weather Statement | CTP | Centre, Clearfield | 51 min |
| Jun 29, 2:27 AM EDT | Special Weather Statement | CTP | Potter | 48 min |
| Jun 29, 2:31 AM EDT | Special Weather Statement | CTP | Blair | 44 min |
| Jun 29, 2:54 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Huntingdon, Juniata, Mifflin, Perry and 2 more | 51 min |
| Jun 29, 3:11 AM EDT | Special Weather Statement | CTP | Blair, Franklin, Huntingdon, Mifflin, Perry | 34 min |
| Jun 29, 3:14 AM EDT | Special Weather Statement | CTP | Sullivan, Tioga | 31 min |
| Jun 29, 3:46 AM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Perry and 1 more | 29 min |
| Jun 29, 3:48 AM EDT | Special Weather Statement | CTP | Schuylkill | 27 min |
| Jun 29, 4:12 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, Northumberland, Schuylkill | 48 min |
| Jun 29, 4:14 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 50 min |
| Jun 29, 4:43 AM EDT | Special Weather Statement | CTP | Lancaster | 32 min |
| Jun 29, 4:49 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 16 min |
| Jun 29, 6:39 PM EDT | Special Weather Statement | CTP | Bedford | 66 min |
| Jun 29, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 56 min |
| Jun 29, 7:28 PM EDT | Special Weather Statement | CTP | Huntingdon | 62 min |
| Jun 29, 7:41 PM EDT | Severe Thunderstorm Warning | CTP | Franklin, Huntingdon | 49 min |
| Jun 29, 7:46 PM EDT | Flash Flood Warning | CTP | Bedford, Somerset | 3 hr |
| Jun 29, 7:54 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 81 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.